# SDR SWAA2022080426755

- Difficulty date: July 7, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 AND S-5L AT FWD GALLEY AREA 2022-398213 / [01] REPAIRED FRAME ON BS 312 AND S-5L AT FWD GALLEY AREA IAW EA# M-22-153-01244.;[02] REPAIRED FRAME ON BS 312 AND S-5L AT FWD GALLEY AREA IAW EA# M-22-153-01244.
